About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 793548, 6 pages
http://dx.doi.org/10.1155/2012/793548
Research Article

Quasimonotone and Almost Increasing Sequences and Their New Applications

P.O. Box 121, 06502 Bahçelievler, Ankara, Turkey

Received 11 August 2012; Accepted 4 September 2012

Academic Editor: Sung Guen Kim

Copyright © 2012 Hüseyin Bor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Recently, we have proved a main theorem dealing with the absolute Nörlund summability factors of infinite series by using -quasimonotone sequences. In this paper, we prove that result under weaker conditions. A new result has also been obtained.